兰州大学机构库

Browse/Search Results:  1-10 of 61 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Solutions of nonlinear Schrodinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 409-416
Authors:  Gou, TX;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |    Submit date:2016/07/28
Fractional Laplacian  Ambrosetti-Rabinowitz condition  Mountain pass lemma  Concentration compactness principle  
Periodic Solutions for Semilinear Fourth-Order Differential Inclusions via Nonsmooth Critical Point Theory 期刊论文
Journal of Function Spaces, 2014, 页码: -
Authors:  Yang, BX;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1934Kb)  |  Favorite  |    Submit date:2015/12/16
Fractional p-Laplacian problem with indefinite weight in RN: Eigenvalues and existence 会议论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Authors:  Cui, Na;  Sun, HR(孙红蕊)
Favorite  |    Submit date:2021/04/16
Laplace transforms  Eigen-value  Eigenvalue problem  Eigenvalues  indefinite potential  Indefinite weights  Laplacian eigenvalue problems  P-Laplacian  
Optimal existence criteria for symmetric positive solutions to a singular three-point boundary value problem 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 12, 页码: 4266-4276
Authors:  Wang, SJ;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(545Kb)  |  Favorite  |    Submit date:2015/12/16
Optimal criteria  Green's function  Symmetric positives solutions  Boundary value problem  Fixed-point index  
Positive solutions of p-Laplacian m-point boundary value problems on time scales 期刊论文
TAIWANESE JOURNAL OF MATHEMATICS, 2008, 卷号: 12, 期号: 1, 页码: 105-127
Authors:  Sun, HR(孙红蕊);  Li, WT(李万同);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(469Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  cone  fixed point  
Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2012, 卷号: 64, 期号: 10, 页码: 3436-3443
Authors:  Sun, HR(孙红蕊);  Zhang, QG;  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(222Kb)  |  Favorite  |    Submit date:2015/12/16
Fractional differential equation  Solution  Boundary value problem  Critical point  Iterative technique  
Triple positive solutions for p-Laplacian m-point boundary value problem on time scales 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2009, 卷号: 58, 期号: 9, 页码: 1736-1741
Authors:  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(469Kb)  |  Favorite  |    Submit date:2015/12/16
Time scales  Positive solution  Cone  Fixed point  
Positive solutions for Sturm-Liouville BVPs on time scales via sub-supersolution and variational methods 期刊论文
Boundary Value Problems, 2013, 页码: -
Authors:  Zhang, QG;  He, XP;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
positive solution  Sturm-Liouville  time scales  sub-supersolution  variational methods  
Positive solution for a superlinear Kirchhoff type problem with a parameter 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 95, 页码: 333-338
Authors:  Zhang, QG;  Sun, HR(孙红蕊);  Nieto, JJ;  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(371Kb)  |  Favorite  |    Submit date:2015/12/16
Kirchhoff type problem  Variational method  Iterative technique  Positive solution  Parameter  
Integrated Fractional Resolvent Operator Function and Fractional Abstract Cauchy Problem 期刊论文
ABSTR APPL ANAL, 2014, 页码: -
Authors:  Li, YN;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1978Kb)  |  Favorite  |    Submit date:2015/12/16